Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009 (2009), Article ID 819068, 14 pages
Research Article

The Rabinowitsch-Mollin-Williams Theorem Revisited

Department of Mathematics and Statistics, University of Calgary, Calgary, AB, Canada T2N 1N4

Received 24 April 2009; Revised 24 June 2009; Accepted 20 August 2009

Academic Editor: Aloys Krieg

Copyright © 2009 R. A. Mollin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. A. Mollin, “The Rabinowitsch-Mollin-Williams Theorem Revisited,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 819068, 14 pages, 2009. doi:10.1155/2009/819068